RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 77(119), Number 1, Pages 59–70 (Mi msb4047)  

This article is cited in 2 scientific papers (total in 2 papers)

Relations of maximal depth of classes of square $(0,1)$-matrices with various parameters

V. E. Tarakanov


Full text: PDF file (1572 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 6:1, 53–63

Bibliographic databases:

Document Type: Article
UDC: 512.8
MSC: 05B20, 05B25
Received: 25.12.1967

Citation: V. E. Tarakanov, “Relations of maximal depth of classes of square $(0,1)$-matrices with various parameters”, Mat. Sb. (N.S.), 77(119):1 (1968), 59–70; Math. USSR-Sb., 6:1 (1968), 53–63

Citation in format AMSBIB
\Bibitem{Tar68}
\by V.~E.~Tarakanov
\paper Relations of maximal depth of classes of square $(0,1)$-matrices with various parameters
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 77(119)
\issue 1
\pages 59--70
\mathnet{http://mi.mathnet.ru/msb4047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230641}
\zmath{https://zbmath.org/?q=an:0204.35602}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 6
\issue 1
\pages 53--63
\crossref{https://doi.org/10.1070/SM1968v006n01ABEH001052}


Linking options:
  • http://mi.mathnet.ru/eng/msb4047
  • http://mi.mathnet.ru/eng/msb/v119/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “Maximum height of arbitrary classes of $(0,1)$-matrices and some of its applications”, Math. USSR-Sb., 21:3 (1973), 467–484  mathnet  crossref  mathscinet  zmath
    2. J.R Henderson, R.A Dean, “The 1-width of (0,1)-matrices having constant row sum 3”, Journal of Combinatorial Theory, Series A, 16:3 (1974), 355  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:120
    Full text:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019